Dent Appeared Shortly After Steroid Injection. Will It Remain or Go with Time?

I had a revision rhinoplasty (2nd) in July last year and due to my thick skin which is prone to scar tissue, my surgeon injected a steroid solution at 3 months, then at 5 months. After the second shot, I developed a dent above my tip (not on it). It's now 7 months post-op, I asked my surgeon about this and he seems to think that scar tissue will soon the dent again (could take about 6 months) and at the same time, other areas with excess scar tissue/swelling will go down. How feasible is this?

Doctor Answers (3)

Dents After Steroid Injections

+1

Dents in the nose after steroid injections may be a result of steroids or the unmasking of swelling. Though some dents will resolve, it's unpredictable to determine exactly which will. It's a good idea to follow up with your surgeon. 


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Dent following steroid injection

+1

I agree with your surgeon. Furthermore, I would suggest that you wait until you are one year past your last procedure before deciding if anything else should be done.  Tissue swelling can take a year to fully resolve.

Ahmed Abdullah, MD
Dubai Plastic Surgeon
5.0 out of 5 stars 9 reviews

Steroid nasal injections

+1

Steroid nasal injections are sometimes used to treat swelling. A side effect of the steroid can be soft tissue atrophy. This may be the issue for you.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.